# SDR RRXA000410

- Difficulty date: April 27, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FWD CARGO END CAP AT STA  60 AND STR 36, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGED END CAP, TREATED AREA IAW DC8 SRM 51-1-8, RECEIVED PART AND INSTALLED IAW DC8 SRM 53-01-0 AND 53-2-0 FIG 1F.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
